# SDR 97ZZZM187

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: OL3071BPEGPL
- Condition: Missing
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6141 - LGA - ON OVERNIGHT INSPECTION, FOUND ESCAPE PATH LIGHTING AT ROW 26 HAD ONE LAMP INOPERATIVE AND THE COVER MISSING.  REPLACED LAMP AND THE COVER FOR THE LAMP, OPERATION CHECKED OK.  (M)
